# SDR USAA2013091600012

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 33,401 hours, 22,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN IN AISLE AT WINDOWS MIDDLE ACFT LIGHT BULB BURNED OUT.  MX RESECURED EMERGENCY SIGN CONNECTOR PLUG BEHIND LIGHT IAW AMM 33-15-17.  OPS CHECK GOOD.
